# SDR USAASB02227

- Difficulty date: December 22, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1022 - ON CLIMB-OUT FROM PIT, EN ROUTE TO EWR, CAPTAIN REPORTED THE MLG GEAR WOULD NOT RETRACT.  CAPTAIN ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND VERIFIED THE MAIN GEAR WAS DOWN AND LOCKED.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE S106 AIR SAFETY SENSOR AT THE GROUND SPOILER BYPASS VALVE IN THE RIGHT MLG WHEEL WELL.  SWUNG GEAR.  OPERATIONAL CHECK AND INDICATION CHECK GOOD.  (M)
